BibSonomy :: publication :: Fractional Products of Sets.
URLDOITeX

Fractional Products of Sets.

Ron Blei, Yuval Peres, and James H. Schmerl. Random Struct. Algorithms 6(1):113-120 (1995)

Links and resources

URL:http://dblp.uni-trier.de/db/journals/rsa/rsa6.html#BleiPS95
BibTeX key:journals/rsa/BleiPS95
internal link:
?
You can use this internal link to create references to this post in your discussions. Just copy this internal link and paste it in your discussion text.
search on:

Comments or reviews  
(0)

There is no review or comment yet. You can write one!

Tags

  • Last update 2 years and 5 months ago.
  • Created 2 years and 5 months ago.

Cite this publication

Fractional Products of Sets.

Ron Blei, Yuval Peres, and James H. Schmerl. Random Struct. Algorithms 6(1):113-120 (1995)